A Modulus of Continuity on the Increments of a Two-parameter Gaussian Process
Commun. Korean Math. Soc. 1998 Vol. 13, No. 4, 865-874
Kyo-Shin Hwang, Yong-Kab Choi
Gyeongsang National University, Gyeongsang National University
Abstract : A modulus of continuity on the increments of a two-parameter Gaussian process is obtained via estimating large deviation probability inequalities on the suprema of the Gaussian process.
Keywords : Wiener process, Gaussian process, regularly varying function
MSC numbers : 60F15, 60G17
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd